Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 27th, 2010, 12:02 PM   1
trying-no1-ni
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Feb 2010
Location: Belfast
Posts: 17

cerazette...has ANYONE ELSE experienced this?!


hi ladies,

ill keep this short and sweet because, well, it seems simple enough but seriously, gp put me on cerazette after it was decided the normal pill was dangerous for me, but i took it for about 6 months (now off it since january as ttc!!) and throughout the entire 6 months of taking it all i did was bleed...

Has anyone else experienced this?
Most people i have spoken to seem to have NO bleeding whatsoever, and I seem to have gotten the opposite?!

knowing if anyone has had the same effects as me whilst on cerazette will really put my mind at rest because now i am off it, 20yrs old and healthy, im really hoping this pill hasnt seriously affected me in a bad way in terms of ttc!!

any response will be well appreciated, thanks!!



 
Status: Offline
 
Old Mar 27th, 2010, 14:49 PM   2
zoe87
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Jul 2009
Location: Co Durham, England
Posts: 1,819
wish i could be of help..but it was the other way round for me when i was on it. didnt bleed for a whole year & lost weight!



 
Status: Offline
 
Old Mar 28th, 2010, 07:19 AM   3
Beautywithin
Mum (Mom)
BnB Addict
 
 
Join Date: Jun 2009
Location: Kent
Posts: 6,364
Yes, i started taking this, after i had a MC last year, i bleed everyweek, put on 7lbs in a month, and became depressed! would not recommend it at all, i was on it for nearly 3 months, i was worried it would mess up my cycle, but i got pregnant within weeks of coming off it x



 
Status: Offline
 
Old Mar 28th, 2010, 07:27 AM   4
kelly-pelynt
Mum (Mom)
Active BnB Member
 
Join Date: May 2009
Location: cornwall
Posts: 81
I had a similar experience, I was put on cezzrette as I was breastfeeding last april, all I did was bleed every 2 weeks for about 7 days, heavily. I suffered really bad headaches on it too. I stopped taking it about late november as I couldnt take the bleeding all the time and now my periods are back to normal and headaches gone, so I know it was the pill causing it.



Status: Offline
 
Old Mar 28th, 2010, 11:35 AM   5
brandonsgirl
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2009
Location: Lincolnshire
Posts: 5,225
I have only just started it recently so cant really say but i think everyone is different and has different effects to things. I have to admit i hope i dont bleed constantly though. Glad your feeling better now your off it though



 
Status: Offline
 
Old Mar 28th, 2010, 13:12 PM   6
trying-no1-ni
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Feb 2010
Location: Belfast
Posts: 17
thanks for the replies ladies, i wouldn't wish my experience with cerazette on anyone but to be honest it is such a relief to know i wasnt the only one! to all trying and again thanks xo



 
Status: Offline
 
Old Mar 28th, 2010, 14:38 PM   7
brandonsgirl
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2009
Location: Lincolnshire
Posts: 5,225
By any chance did you ask your DR about it? I would be interested on what the reasoning for it was.
I know i was told i wouldnt be able to go onto the other pill because i suffer from headaches and thats a side effect of the other pill.
Maybe it was just a bad side effect for you ?



 
Status: Offline
 
Old Mar 28th, 2010, 15:10 PM   8
pumpkim
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2010
Location: Yorkshire UK
Posts: 614
Cerazette is the only pill that I've taken without adverse side effects and the no period thing has been bliss so I've got nothing but praise for it (I may change my mind when we TTC..... we'll see)

I had constant bleeding on the Depo injection so know how you feel, my GP convinced me to have a second injection to let it settle - big mistsake, I ended up having a year of hell so if it's really not working for you go back to your GP and discuss other options, something out there will work for you



 
Status: Offline
 
Old Mar 28th, 2010, 15:38 PM   9
Ell87
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2009
Location: Wirral, UK
Posts: 792
I've been on it twice for about a month each time and had to stop because I constantly bled.



 
Status: Offline
 
Old Mar 30th, 2010, 07:01 AM   10
HannahsMummy
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2009
Location: Fleet, Hampshire
Posts: 902
OMG, I was just about to start a new thread about my experience with Cerazette and spotted yours.

It was horrendous for me. The DR prescribed it for me after I had Hannah - I put on about 2 stone in weight and bled constantly. I completely lost my sex drive and started growing hair in places that women really shouldn't have hair

Finally had enough of it and saw my doctor last week. She has put me back on Microgynon (what I was on before I had Hannah) and I feel FANTASTIC

I have lost almost half a stone in the first week and the bleeding has stopped (Hurrah) I also feel generally happier in myself too.

I guess the Cerazette works for some people and not others - but for those of you like me who don't get on well with it, it really is awful and to be honest even though I have had my lovely baby here I have been so depressed because of the weight gain, constant bleeding etc. Poor hubby was lucky if he saw any bedroom action any more than once a month.



 
Status: Offline
 

SEO by vBSEO